Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have high cholesterol that cause the high BP and digestion issues with gastric. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

I have high cholestrol that cause the high BP and my digestion power is weak. Usuall on every 4-5 day i suffer from gastric problem. I dont smoke nor i drink alchohol. Please suggest what should i do
Posted Thu, 19 Sep 2013 in General Health
Answered by Dr. Prasad 4 hours later
Brief Answer:
You should try medicines...

Detailed Answer:

Cholesterol, blood pressure and digestion issues are usually life style disease. Improper diet and life style grossly affects all these three parameter. I hope you are on right treatment for cholesterol and blood pressure.

In patients with digestion issues, I recommend the following measures:
1. Take simple diet containing of whole grain cereals and pulses with plenty of vegetables and fruits.
2. Restrict the amount of spices in your diet. Also restrict fizzy drinks and beverages - coffee and tea
3. Take small and frequent meals and avoid large and heavy meals. However be regular with your food timings
4. In addition to the above, I also suggest proton pump inhibitor drugs like rabeprazole 40mg once a day tablet taken before breakfast for 3 weeks.
5. Finally involve in early morning physical exercise, yoga and meditation.

If symptoms do not resolve with these simple modifications, you should visit a gastroenterologist and plan further investigation. Blood test to rule out anemia, thyroid problems and endoscopy might be required.

Hope this helps. Write back for further enquiries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor